# SDR USAASA02007

- Difficulty date: January 11, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: EO242A28A0
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE WHEN PED SWITCH IS TURNED ON.  MAINTENANCE REPLACED RELAY.  OPERATIONALLY CHECKS OK.  (M)
